Publication
Title
Diminutives in child-directed speech supplement metric with distributional word segmentation cues
Author
Language
English
Source (journal)
Psychonomic bulletin and review. - Austin, Tex.
Publication
Austin, Tex. : 2005
ISSN
1069-9384
Volume/pages
12(2005), p. 145-151
ISI
000228847600015
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.04.2017
To cite this reference